# SDR USAA070302

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK VERTICAL STIFFENER, MLG WW, STA 663.15, LBL 6.15.  REMOVED DAMAGE, INSTALLED CHANNEL, ANGLE AND STRAP REPAIR PARTS PER TR 57-10-03B   DEFECT SIZE: 1.0".
